# SDR 97ZZZX464

- Difficulty date: January 6, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 182R
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Control Arm
- Part number: 22501191
- Condition: Misdrilled
- Location: Wastegate
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WASTEGATE CONTROL ARM (NEW PART) WAS MIS-DRILLED.  SUBMITTER HAD TO ORDER 4 UNITS BEFORE RECEIVING A USEABLE PART.
